MathSciNet Relay Station
MathSciNet bibliographic data
MR2300152 42B25
Li, Wen-ming; Lu, Shan-zhen; Mo, Hui-xia The boundedness for commutators of multipliers. Acta Math. Appl. Sin. Engl. Ser. 23 (2007), no. 1, 113–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement